# SDR FDEA201208022815

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L GOUGED AT SCALLOP AND INSIDE SCALLOP BETWEEN FR 56 - FR 58.  SMOOTHED AND BLENDED GOUGES IAW SRM 51-74-10.  FOUND ALL BLENDED AREAS TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, PG 105.  R & R SECTION OF SEAT TRACK 4L FROM 54.2 AND FR 58 IAW SRM 51-40-21, PARA 7, AND SRM 53-10-16, FIG 201, PG 207.
